Endometriosis UK
36,110 members32,087 posts

Depression

Hi ladies, this isn't really an endo related post but my endo and other personal circumstances like the loss of my dad has caused my depression. I no a lot of women can be depressed due to endo, I was wondering if anyone with depression or previous history of depression has ever taken the anti depressant citalopram? And has it caused them any weight gain as I think this is the source of my weight gain and I'm tempted to come off it to see if it helps. I wondered if anyone had any advice or similar stories.

Thank you for any replies in advance I hope everyone is doing well xx

3 Replies
oldestnewest

How long have you been on it?? Be very careful if you.ve been on it a long time.the side effects will be awful. I.m on paraxotine. No weight gain but thete the hardest pill in thr world to come off.good luck.x

Reply

Sorry to hear about your dad. I take citalopram 20 mg and have done since 2010, I have tried twice to stop without success. I did not experience weight gain.

Please speak to your GP about coming off, as you need to be weaned off gradually x

1 like
Reply

I also took citalopram ... I think every case is different as I think I actually lost a bit of weight when I was on it. I didn't really like taking it to be honest but it depends what is best for you at the moment. My GP always made me weigh up how I felt taking it against what I would feel like if I didn't ... x

Reply

You may also like...